So, we all know that the longer you take any pain pills, you build up a tolerance. I have been prescribed them for a while and my tolerance is getting pretty high so I need to take more at one time to kill my pain. I had gotten to a point where I could take 4 at once and it would take my back pain away. Recently I have noticed that I feel like I'm going to pass out and I can't breathe shortly after I take that many (which I will NEVER do EVER again). I guess my question is can your tolerance actually go down even if you have been on the pills for a while, non-stop? I feel like the same amount that use to never effect me ( I wouldn't even get high really, it would just get rid of my pain) now makes me feel like I'm going to have a heart attack.
back pain is a multi-dollar business,,,I too suffer from 3 back surgeries including titaniun cages and fusion,,I am an addict,,,I started for the pain but it led to the high,,,these narcs are bad,,,,I am now done with day 4 (free and clear of pills) a motrin works just as good as these dam pills and its not dependent,,,,,,anyways good luck,,just thought I would throw down a note,,,,peace,,,bugzzz
I have some non-narcotic pain meds (naproxen and ibuprofen) but they don't seem to help any. The muscle relaxers give me a tad bit of relief but not much. The opiate pain meds seem to be the only thing that helps. I don't seek out a high and I truly only use them when I have pain because I do not want to get addicted. I also take the tramadol when I can because they are not nearly as strong as the lortabs - I only take the lortabs as last resort.
In my post I said I felt like I was going to pass out today, but I just thought of something. I have an upper respiratory infection right now and I am taking cough syrup which is Hydrocodone GG - and I took the pills (tramadol)on top of that not thinking. The cough syrup does not have acetometaphin in it but I wonder if the combination of the syrup and the pills made me sick (it had been about a 4 hour time lapse between taking the two). Regardless of what caused what I felt earlier, i will still never take more meds than reccommended because that had to be the scariest moment of my life - I truly thought I might die. I guess you have to learn from your own mistakes.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.